# SDR SWIA200514856

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 4,259 hours, 3,687 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 174
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 109 hours, 90 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 WILL NOT ENGAGE.  REPLACED HSTCU.  OPERATIONAL CHECK GOOD.
